Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Stuart S. Antman
Title: Nonlinear problems of elasticity
Additional book information: Appl. Math. Sci., vol. 107, Springer-Verlag, Berlin and New York, 1995, xviii + 750 pp., ISBN 0-377-94199-1, $59.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: J. M. Ball
Affiliation: Heriot-Watt University
Email: J.M.Ball@ma.hw.ac.uk
Journal: Bull. Amer. Math. Soc. 33 (1996), 269-276
DOI: https://doi.org/10.1090/S0273-0979-96-00648-9
Review copyright: © Copyright 1996 American Mathematical Society